MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 4 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 4 CEM; KNEE FEMORAL
Model Number 1504-40-104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infection.Removed all components and put in a temporary antibiotic knee spacer.No surgical delay.Doi: (b)(6) 2019, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS FEMORAL LT SZ 4 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11517290
Report Number1818910-2021-05485
Device Sequence Number14411717
Product Code JWH
UDI-Device Identifier10603295042174
UDI-Public10603295042174
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-40-104
Device Catalogue Number150440104
Device Lot NumberJ2127F
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 4 CEM.; ATTUNE CRS RP INSRT SZ 4 18MM.; ATTUNE DIST FEM AUG SZ 4 8MM.; ATUN PRESSFIT STR STEM16X110MM.; ATUN TIB SLV M/L 37MM FULL POR.; ATUNE PRESSFIT STR STEM14X60MM.; ATUNE REV RP TIB BASE SZ 3 CEM.; UNKNOWN CEMENT.; ATTUNE CRS FEMORAL LT SZ 4 CEM; ATTUNE CRS RP INSRT SZ 4 18MM; ATTUNE DIST FEM AUG SZ 4 8MM; ATUN PRESSFIT STR STEM16X110MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM14X60MM; ATUNE REV RP TIB BASE SZ 3 CEM; UNKNOWN CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR